RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 51, Number 4  


About the spectrum and the trace formula for the operator Bessel equation
N. M. Aslanova
721
Vector-valued sums of independent functions in rearrangement invariant spaces
S. V. Astashkin
738
Solvability conditions for the difference equations with an initial condition in a subspace
M. S. Bichegkuev
751
Strong reality of finite simple groups
E. P. Vdovin, A. A. Gal't
769
The Katětov property for finite degree seminormal functors
A. V. Ivanov
778
On the sojourn time of a random walk in a strip
V. I. Lotov
785
Some conditions for the existence of the total differential
V. M. Miklyukov
805
Completeness of elementary solutions to a class of second order operator-differential equations
S. S. Mirzoev, M. Yu. Salimov
815
Determination of Riesz bounds for the spline basis with the help of trigonometric polynomials
E. V. Mishchenko
829
On decidability of the decomposability problem for finite theories
A. S. Morozov, D. K. Ponomaryov
838
Exact expressions for the moments of ladder heights
S. V. Nagaev
848
Linear stationary surface waves over a rough bottom
V. I. Nalimov
871
Differential inequalities for algebraic polynomials
A. V. Olesov
883
The unitary closure property of the prime varieties of associative algebras
L. M. Samoĭlov
890
Characteristic functions of Banach limits
E. M. Semenov, F. A. Sukochev
904
Embedding Nikol'skiĭclasses into Lorentz spaces
B. V. Simonov
911
Dual characterization of absolutely representing systems in inductive limits of Banach spaces
V. B. Sherstyukov
930
Asymptotic estimates for the canonical products with zeros of a particular form
A. A. Yukhimenko
944
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019